User Profile
My doctor gave me Hydrocodan for a cough not too long ago. I can understand how it would make me tired but I also get very cold (almost freezing) on the inside and out if that makes sense, and sometimes achy, after taking it. My skin is freezing and so is the inside of my mouth, nose, etc.. I don't even have to take the whole dose for it to happen. I stopped taking it after two doses. Is this normal?
Did you find this post helpful?
|

User Profile
replied March 25th, 2011
Hello and thank you for posting your health query on E health Forum.

From the description provided, it seems that you have intolerance or a atypical reaction to the medication.

You might consider to intimate this to your doctor, who can reevaluate your condition and treat it accordingly.

I hope this helps


|
Did you find this post helpful?
Must Read
The common cold is probably the most well known illness known to man. But did you know that it's a virus? Read to learn the basics about cold here....
How do you get a cold? And what causes the cold? Learn more about causes of the cold, and risk factors that you can avoid to prevent this illness....
You probably know many of the symptoms of a cold: sneezing, sore throat, a stuffy nose, and coughing. Do you know the difference between the flu vs. a cold?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Cold, Flu and Viral Infections , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.